Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2011, 7:50 PM EDT for Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2011, 7:50 PM EDT (23:50 UTC)
- Expired
- May 19, 2011, 8:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
210
WWUS81 KPHI 192350
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT THU MAY 19 2011
NJZ018-019-027-PAZ069-071-200045-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
750 PM EDT THU MAY 19 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN AND
PHILADELPHIA COUNTIES...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDEN TO 11 MILES
SOUTHEAST OF CAMDEN TO 19 MILES NORTHEAST OF VINELAND...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PHILADELPHIA...
GREENTREE...PENNSAUKEN...MARLTON AROUND 755 PM...WISSINOMING...MOUNT
LAUREL...RAMBLEWOOD...PALMYRA AROUND 800 PM...HOLMESBURG AND TACONY
AROUND 805 PM.
GUSTY WINDS WILL ACCOMPANY THESE STORMS ALONG WITH HEAVY RAIN THAT
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
LAT...LON 3993 7451 3970 7478 3978 7501 4000 7521
4005 7514 4005 7512 4010 7507 4013 7502
4014 7503 4025 7489 4014 7471
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 3:40 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, May 19, 3:40 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT THU MAY 19 2011
.SYNOPSIS...
PERSISTENT LOW PRESSURE OVER THE EASTERN PORTION OF THE NATION
WILL REMAIN OVER THE REGION THROUGH FRIDAY BEFORE FINALLY MOVING
OFFSHORE FRIDAY NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE
CANADIAN MARITIMES SATURDAY INTO SUNDAY. A WARM FRONT COULD BRING
SOME RAIN LATER SUNDAY.
&&
.NEAR TERM /THROUGH 6 AM FRIDAY/...
SAME SONG, DIFFERENT VERSE! AS PERSISTENT UPR LOW REMAINS OVER THE
NERN CONUS AND SEVERAL S/WVS ROTATE THROUGH IT, THERE WILL BE A
CONTINUED CHANCE FOR SHOWERS AND MAINLY AFTN/EVENING TSTMS THRU
THE PD. LATEST RADAR IMAGERY SHOWS STORMS OVER THE WRN PERIPHERY
OF OUR AREA WITH A FEW MORE OVER THE DELMARVA. SOME ISOLATED
STORMS HAVE BEGUN TO POP UP ELSEWHERE AS WELL. ADDITIONAL ACTIVITY
IS CERTAINLY POSSIBLE OVER THE NEXT FEW HOURS.
SEVERE THUNDERSTORM WATCH #307 REMAINS IN EFFECT UNTIL 20/00Z
MAINLY FOR NRN AND CNTRL NJ AND MOST OF ERN PA. THERE HAVE BEEN
BREAKS IN THE CLOUDS THRU THE AFTN, BUT MOST LOCATIONS HAVE BECOME
MORE CLOUDY IN THE LAST FEW HOURS. WITH THE UPR LOW, COLD TEMPS
REMAIN ALOFT AND LAPSE RATES ARE GOOD. THERE IS SOME DECENT
INSTABILITY, BUT THE INCREASE IN CLOUD COVER SHOULD KEEP FURTHER
INCREASES TO A MINIMUM.
GUID TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.
&&
.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY/...
ONE MORE DAY OF THIS BEFORE WE SEE SOME IMPROVEMENT. THE PESKY UPR
LOW WILL FINALLY BEGIN TO EXIT STAGE RIGHT ON FRIDAY, BUT NOT
BEFORE THE STAGE IS SET FOR ANOTHER DAY WITH SHOWERS AND GENLY
AFTN/EVENING TSTMS, EVEN THOUGH THE ODDS MAY BE A BIT LESS THAN
THE PREV FEW DAYS. THE TROF IS OFF THE CST BY SAT MORNING AND HGTS
RISE AS A RIDGE BUILDS IN. THIS SHOULD MAKE SATURDAY A DRY AND
WARM DAY. SOME PRECIP COULD ARRIVE FOR THE SECOND HALF OF SUNDAY
AS A WARM FRONT MOVES TWD THE AREA EXTENDING FROM LOW PRES OVER
THE NRN PLAINS. THERE ARE STILL SOME TIMING DIFFS WRT THIS FRONT
AND THE ONSET OF PRECIP. THE ECMWF KEEPS THINGS DRY THROUGH THE
DAY ON SUN WHILE THE GFS WOULD HAVE SOME POPS FOR THE SECOND HALF
OF THE DAY. FOR NOW WILL JUST GO WITH SOME SCHC POPS AND WAIT TO
SEE WHAT LATER MDL RUNS DO.
AGAIN, GUID TEMPS LOOKED GOOD OVERALL, WITH A FEW TWEAKS HERE AND
THERE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ON SUNDAY NIGHT, A MID AND UPPER LEVEL RIDGE IS FORECAST TO EXTEND
OVER THE COASTAL WATERS. THE FEATURE SHOULD DRIFT OUT OVER THE
WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE NEW WEEK. A MID
LEVEL TROUGH IS EXPECTED TO BECOME ESTABLISHED OVER THE MIDDLE PART
OF THE COUNTRY DURING THE MID WEEK PERIOD.
AT THE SURFACE, A WARM FRONT MAY LIFT THROUGH OUR REGION ON SUNDAY
NIGHT. AS A RESULT, WE HAVE INCLUDED LOW CHANCE OR SLIGHT CHANCE
POPS AT THAT TIME. HIGH PRESSURE IS EXPECTED FOR MONDAY, WITH DRY
WEATHER CONDITIONS ANTICIPATED. A FRONTAL BOUNDARY FROM THE
NORTHWEST IS FORECAST TO APPROACH ON TUESDAY BEFORE SETTLING INTO
OUR REGION FOR WEDNESDAY AND THURSDAY. WE WILL CARRY LOW CHANCE OR
SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY, MAINLY ACROSS OUR
NORTHERN COUNTIES. WE WILL EXPAND THE CHANCE POPS SOUTHWARD FOR
THURSDAY IN ASSOCIATION WITH THE FRONT.
WITH THE GENERAL SOUTH TO SOUTHWEST FLOW, ABOVE NORMAL TEMPERATURES
ARE EXPECTED FROM MONDAY THROUGH THURSDAY ALONG WITH AN INCREASE IN
HUMIDITY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER THIS AFTERNOON... VFR CIGS. CLUSTERS OF HEAVY SHOWERS/
ISOLATED SVR TSTMS REMAINDER THIS AFTN WITH BRIEF IFR CONDS...E PA
AND W NJ. LEAST LIKELY TO RECEIVE A HEAVY SHOWER OR TSTM IS KACY.
HAULERS POSSIBLE WITH THE TORRENTS AND POSSIBLE SW GUST 35 KTS.
OTRW LIGHT WIND.
TONIGHT...VFR CONDITIONS SHOULD CONTINUE INTO TONIGHT AS A SLIGHTLY
DRIER SOUTHWESTERLY FLOW ALOFT TAKES OVER. SCATTERED SHOWERS/ISO
TSTMS WILL CONTINUE INTO EARLY TONIGHT BUT SHOULD DIMINISH NEAR OR
AFTER MIDNIGHT. CONFIDENCE ON CIGS/VSBY IS BELOW AVG BECAUSE PARTIAL
CLEARING WOULD RESULT IN IFR/LIFR DEVELOPING IN PATCHES OF
STRATUS/DENSE FOG...ESPECIALLY KACY AND KMIV.
FRIDAY...ANY EARLY DAY IFR CIGS SHOULD BECOME VFR CIGS BY FORENOON.
BRIEF IFR CONDS POSSIBLE IN SCT MAINLY AFTN SHOWERS AND OR A TSTM.
A LIGHT WSW WIND BECOMES NW BY DAY DAYS END.
OUTLOOK...
THIS WEEKEND...AFTER ANY PATCHY EARLY MORNING ST/FOG IFR CONDS IN
THE COUNTRYSIDE TAFS...SHOULD BE VFR CIGS MIDDAY SATURDAY.
SUNDAY...BELOW AVG CONFIDENCE. COULD HAVE SORT OF A BACKDOOR FRONT
WITH PATCHY MVFR CIGS ALONG IT...ESP NNJ AND NE PA. OTRW VFR.
MONDAY...PROBABLY VFR.
&&
.MARINE...
SCA FOR SEAS WITH SWELL DECAY NEAR 5 FT SLIPPING BELOW 5 FT FROM S
TO N DURING THE NIGHT. TIMING BELOW 5 FT AT 44009 NEAR 02Z. TIMING
ELSEWHERE BETWEEN 06Z AND 10Z FRIDAY.
NO MARINE HEADLINES ANTICIPATED FRIDAY OTRW THAN A POSSIBLY MWS IN
THE AFTN FOR AN ISOLATED TSTM. THOSE SHOWERS AND SCT TSTORMS
STRUGGLING TO REACH THE COAST TODAY SHOULD HAVE A BETTER CHANCE
TOMORROW.
NO HEADLINES EXPECTED THIS WEEKEND THRU MONDAY POSSIBLY TUESDAY.
&&
.TIDES/COASTAL FLOODING...
CFS WBIS FOR A MARGINAL POSSIBLE EXCEEDENCE OF TIDAL FS TONIGHT.
WITH THE SFC FLOW TURNING SOUTHERLY...THIS SHOULD RELEASE A BIT OF
THE BUILDUP OF SURGE ALONG THE COAST. IN-HOUSE TOOLS ARE FCSTG SURGE
DIMINISHING TO HALF THE MID THURSDAY AFTN VALUES FOR TONIGHTS HIGH
TIDE CYCLE.
THEREFORE...HALF OF THE PRIMARY TIDAL MONITORING SITES MAY EXCEED
THE MINOR TIDAL FS BY AROUND 0.1 FT TONIGHT AND THE OTHER HALF NOT.
CONFIDENCE IS BELOW AVG TO BE ASSURED OF EXCEEDENCE OVER A WIDE
AREA TONIGHT...THEREFORE CFS. THIS MIGHT BE UPGRADED LATER BUT FOR
NOW...MY CONFIDENCE ON WIDESPREAD COVERAGE OF AN EXTENSIVE MINOR
EVENT /EXCEEDENCE BY UP TO 0.2 FT/ FOR TONIGHT IS LESS THAN 80
PERCENT.
&&
.HYDROLOGY...
RIVER FLOOD WARNINGS CONTINUE FOR THE PASSAIC BASIN. ADDITIONALLY,
SOME URBAN AND SMALL STREAM FLOODING AND EVEN SOME FLASH FLOODING
IS POSSIBLE WITH SLOW MOVING THUNDERSTORMS THROUGH THE EVENING
HOURS. HOWEVER, THE THREAT DOES NOT APPEAR TO BE WIDESPREAD ENOUGH
TO WARRANT A FLASH FLOOD WATCH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060.
NJ...NONE.
DE...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001-
002.
MD...AREAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-
012-015-020.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT FRIDAY
FOR ANZ450>453.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EDT THIS
EVENING FOR ANZ454-455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...DRAG
MARINE...DRAG
HYDROLOGY...NIERENBERG
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, May 19, 3:51 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT THU MAY 19 2011 NJZ001-007>010-012-015-PAZ054-055-061-062-067>069-202000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 351 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING. NJZ013-014-202000- WESTERN MONMOUTH-EASTERN MONMOUTH- 351 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-202000- BERKS- 351 PM EDT THU MAY 19 2011 ...AREAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AREAL FLOOD ADVISORY. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING. DEZ003-004-MDZ019-NJZ016-020>026-202000- INLAND SUSSEX-DELAWARE BEACHES-TALBOT-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 351 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-020-202000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-CAROLINE- 351 PM EDT THU MAY 19 2011 ...AREAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AREAL FLOOD ADVISORY. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-027-PAZ070-071-202000- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA- 351 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING. ANZ450>453-202000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 351 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-202000- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-202000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 19, 5:58 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT THU MAY 19 2011
NJZ001-007-PAZ055-192245-
MONROE PA-SUSSEX NJ-WARREN NJ-
558 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE...SUSSEX AND WARREN
COUNTIES...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF NEWTON...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR FIVE POINTS...ECHO LAKE AROUND 605
PM...FLATBROOKVILLE AROUND 610 PM...CRANDON LAKES...BRANCHVILLE
AROUND 615 PM AND HAINESVILLE AROUND 630 PM.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL
AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM
AS WELL AS A PERIOD OF HEAVY RAINFALL..
LAT...LON 4135 7468 4134 7467 4099 7475 4101 7508
4114 7509 4113 7506 4109 7503 4111 7495
4120 7488 4122 7488 4127 7484 4132 7479
ROBERTSONLocal storm report, May 19, 6:05 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1100151
IOVINOSpecial weather statement, May 19, 6:08 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT THU MAY 19 2011
NJZ016-021-192300-
CUMBERLAND NJ-SALEM NJ-
608 PM EDT THU MAY 19 2011
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND SALEM COUNTIES...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREAS OF STRONG THUNDERSTORMS ACROSS NORTHERN DELAWARE BAY MOVING
SLOWLY NORTHEAST AT 12 MPH. THE THUNDERSTORMS WILL AFFECT SALEM AND
CUMBERLAND COUNTIES OF NEW JERSEY THROUGH 710 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS MAY PRODUCE SMALL HAIL.
LAT...LON 3932 7487 3920 7493 3917 7492 3918 7503
3921 7504 3917 7514 3924 7518 3929 7532
3934 7535 3933 7537 3946 7555 3950 7557
3958 7552 3962 7557 3976 7546 3977 7544
3977 7540 3968 7532 3966 7520 3942 7486
POLocal storm report, May 19, 6:22 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM WATER SPOUT CHESTERTOWN 39.22N 76.07W
05/19/2011 KENT MD PUBLIC
WATERSPOUT REPORTED NEAR THE KENT SCHOOL
1232 PM TSTM WND DMG CHURCH HILL 39.14N 75.98W
05/19/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SHINGLES BLOWN OFF A HOUSE AND PLAYSTATION DAMAGE ON
UNION CHURCH ROAD
0206 PM HAIL SMYRNA 39.30N 75.61W
05/19/2011 M0.75 INCH KENT DE TRAINED SPOTTER
0220 PM HAIL GLASGOW 39.60N 75.75W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
0230 PM HAIL OLEY 40.39N 75.79W
05/19/2011 M1.00 INCH BERKS PA TRAINED SPOTTER
0314 PM HAIL BREINIGSVILLE 40.54N 75.63W
05/19/2011 M0.50 INCH LEHIGH PA TRAINED SPOTTER
0320 PM HAIL FOGELSVILLE 40.58N 75.63W
05/19/2011 M0.25 INCH LEHIGH PA TRAINED SPOTTER
0354 PM HAIL 1 N PHILADELPHIA 39.97N 75.16W
05/19/2011 M0.25 INCH PHILADELPHIA PA TRAINED SPOTTER
PEA SIZED HAIL REPORTED AT BROAD STREET.
0410 PM HAIL FORKS TWP 40.73N 75.22W
05/19/2011 E0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
0417 PM FLASH FLOOD LOWER MOUNT BETHEL TWP 40.80N 75.17W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
BRIDGE WASHED OUT DUE TO FLOODING ON DELAWARE DRIVE.
0425 PM HAIL WOODBINE 39.23N 74.81W
05/19/2011 M0.25 INCH CAPE MAY NJ TRAINED SPOTTER
0452 PM HAIL WORTON 39.27N 76.09W
05/19/2011 M0.25 INCH KENT MD TRAINED SPOTTER
0502 PM FLASH FLOOD PLAINFIELD TWP 40.81N 75.26W
05/19/2011 NORTHAMPTON PA EMERGENCY MNGR
PA 115 CLOSED DUE TO FLOODING
0504 PM FUNNEL CLOUD QUAKER NECK LANDING 39.13N 76.10W
05/19/2011 KENT MD EMERGENCY MNGR
FUNNEL CLOUD REPORTED IN THE OLD TOWN AREA.
0520 PM FLASH FLOOD STROUD TWP 40.96N 75.21W
05/19/2011 MONROE PA TRAINED SPOTTER
WIDESPREAD ROADWAY FLOODING ALONG AND AROUND U.S. 209
AND PA 33.
0548 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 E0.25 INCH NEW CASTLE DE PUBLIC
0602 PM HAIL MIDDLETOWN 39.45N 75.71W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1100141 PHI1100144 PHI1100136 PHI1100137 PHI1100138
PHI1100139 PHI1100140 PHI1100142 PHI1100143 PHI1100146 PHI1100145
PHI1100147 PHI1100152 PHI1100148 PHI1100149 PHI1100150 PHI1100151
IOVINOSpecial weather statement, May 19, 6:53 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT THU MAY 19 2011
DEZ003-MDZ020-200000-
CAROLINE MD-INLAND SUSSEX DE-
653 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE AND SUSSEX
COUNTIES...
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHEAST OF EASTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 710 PM...SEAFORD...
BLADES AROUND 715 PM...BRIDGEVILLE AROUND 725 PM...GREENWOOD AROUND
730 PM...SYCAMORE AROUND 735 PM AND GEORGETOWN AROUND 800 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3865 7572 3867 7576 3867 7580 3869 7583
3870 7587 3891 7537 3862 7523 3856 7572
POSpecial weather statement, May 19, 7:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT THU MAY 19 2011
NJZ018-019-027-PAZ069-071-200045-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
750 PM EDT THU MAY 19 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN AND
PHILADELPHIA COUNTIES...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDEN TO 11 MILES
SOUTHEAST OF CAMDEN TO 19 MILES NORTHEAST OF VINELAND...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PHILADELPHIA...
GREENTREE...PENNSAUKEN...MARLTON AROUND 755 PM...WISSINOMING...MOUNT
LAUREL...RAMBLEWOOD...PALMYRA AROUND 800 PM...HOLMESBURG AND TACONY
AROUND 805 PM.
GUSTY WINDS WILL ACCOMPANY THESE STORMS ALONG WITH HEAVY RAIN THAT
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
LAT...LON 3993 7451 3970 7478 3978 7501 4000 7521
4005 7514 4005 7512 4010 7507 4013 7502
4014 7503 4025 7489 4014 7471
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:29 PM EDT | Areal Flood Warning | PHI | Morris | 4 days |
| May 19, 3:35 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 4 days |
| May 19, 10:26 AM EDT | River Flood Warning | PHI | Essex, Passaic | 65 hr |
| May 19, 10:28 AM EDT | River Flood Warning | PHI | Passaic | 11 hr |
| May 19, 2:19 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 56 min |
| May 19, 2:34 PM EDT | Special Weather Statement | PHI | Warren | 56 min |
| May 19, 3:01 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 3 hr |
| May 19, 3:23 PM EDT | Special Weather Statement | PHI | Hunterdon | 67 min |
| May 19, 3:34 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| May 19, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 53 min |
| May 19, 3:40 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 5 hr |
| May 19, 3:52 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 8 hr |
| May 19, 4:02 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 58 min |
| May 19, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 54 min |
| May 19, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 55 min |
| May 19, 4:31 PM EDT | Special Weather Statement | PHI | Hunterdon | 59 min |
| May 19, 4:39 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| May 19, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 50 min |
| May 19, 5:21 PM EDT | Special Weather Statement | PHI | Burlington | 54 min |
| May 19, 5:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| May 19, 5:58 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| May 19, 6:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 52 min |
| May 19, 7:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 56 min |
| May 19, 12:31 PM EDT | Special Weather Statement | PHI | Berks | 89 min |
| May 19, 1:26 PM EDT | Areal Flood Advisory | PHI | Berks | 5 hr |
| May 19, 1:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 61 min |
| May 19, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 41 min |
| May 19, 2:54 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Northampton | 3 hr |
| May 19, 3:00 PM EDT | Special Weather Statement | PHI | Carbon | 60 min |
| May 19, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 55 min |
| May 19, 3:12 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 63 min |
| May 19, 3:15 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery, Philadelphia | 60 min |
| May 19, 4:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| May 19, 4:28 PM EDT | Special Weather Statement | PHI | Bucks | 62 min |
| May 19, 4:50 PM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| May 19, 7:23 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 82 min |
| May 18, 9:10 PM EDT | Coastal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 11 hr |
| May 18, 11:46 PM EDT | Special Weather Statement | PHI | Caroline | 59 min |
| May 19, 12:11 PM EDT | Special Weather Statement | PHI | Caroline | 94 min |
| May 19, 12:43 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 32 min |
| May 19, 12:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| May 19, 1:00 PM EDT | Special Weather Statement | PHI | Caroline | 60 min |
| May 19, 1:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 6 hr |
| May 19, 3:39 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 51 min |
| May 19, 4:47 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 88 min |
| May 19, 5:13 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 62 min |
| May 19, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 46 min |
| May 19, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 34 min |
| May 19, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 29 min |
| May 19, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 53 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 30 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 18 min |
| May 19, 6:53 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.